Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 12, NWS El Paso, TX

April 28, 2011

NWS El Paso, TX issued this wind advisory at Apr 28, 2011, 6:39 AM MDT. It took effect at Apr 29, 2011, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 6:39 AM MDT (12:39 UTC)
In effect from
Apr 29, 2011, 12:00 PM MDT
Expired
Apr 29, 2011, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WWUS74 KEPZ 281239
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
639 AM MDT THU APR 28 2011

...STRONG WINDS TO RETURN TO THE AREA FRIDAY AFTERNOON...

.AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN FRIDAY AND ALLOW
SURFACE WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TO
BECOME QUITE STRONG. WINDS WILL BEGIN INCREASING TOWARDS NOON TIME
FRIDAY AND REACH THEIR MAXIMUM SPEED BY MID TO LATE AFTERNOON.
THE WINDS SHOULD BEGIN DIMINISHING AFTER SUNSET...THOUGH REMAIN
BREEZY MOST OF THE NIGHT. BLOWING DUST WILL ALSO ACCOMPANY THESE
WINDS...AND VISIBILITIES ACROSS THE DESERT AREAS MAY OCCASIONALLY
DROP TO ONE MILE.

NMZ022>025-030>032-TXZ055-056-282200-
/O.NEW.KEPZ.WI.Y.0012.110429T1800Z-110430T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
639 AM MDT THU APR 28 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
FRIDAY. 


* LOCATION...SOUTHERN NEW MEXICO AND FAR WEST TEXAS. 

* WINDS...WILL INCREASE TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO
  NEAR 50 MPH.

* TIMING...WINDS WILL INCREASE BY NOON FRIDAY AND REACH THEIR
  STRONGEST SPEEDS BY MID TO LATE AFTERNOON.

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS
  DESERT AREAS AND COULD REDUCE VISIBILITIES LOCALLY TO ONE MILE. 

* IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT. LOW VISIBILITIES IN BLOWING DUST WILL DRIVING HAZARDOUS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DH
3 follow-up statements
667 
WWUS74 KEPZ 282107
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
307 PM MDT THU APR 28 2011

...STRONG WINDS TO RETURN TO THE AREA FRIDAY AFTERNOON...

.AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN FRIDAY AND ALLOW
SURFACE WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TO
BECOME QUITE STRONG. WINDS WILL BEGIN INCREASING TOWARDS NOON
TIME FRIDAY AND REACH THEIR MAXIMUM SPEED BY MID TO LATE
AFTERNOON. THE WINDS SHOULD BEGIN DIMINISHING AFTER SUNSET...
THOUGH REMAIN BREEZY MOST OF THE NIGHT. BLOWING DUST WILL ALSO
ACCOMPANY THESE WINDS...AND VISIBILITIES ACROSS THE DESERT AREAS
MAY OCCASIONALLY DROP TO ONE MILE.

NMZ022>025-030>032-TXZ055-056-291200-
/O.CON.KEPZ.WI.Y.0012.110429T1800Z-110430T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
307 PM MDT THU APR 28 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. 

* LOCATION...SOUTHERN NEW MEXICO AND FAR WEST TEXAS.

* WINDS...WILL INCREASE TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 
  NEAR 50 MPH. 

* TIMING...WINDS WILL INCREASE BY NOON FRIDAY AND REACH THEIR 
  STRONGEST SPEEDS BY MID TO LATE AFTERNOON. 

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS 
  DESERT AREAS AND COULD REDUCE VISIBILITIES LOCALLY TO ONE 
  MILE. 

* IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT. LOW VISIBILITIES IN BLOWING DUST WILL DRIVING 
  HAZARDOUS. 

* OUTLOOK...WIND ADVISORIES MAY STILL BE NEEDED ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
318 
WWUS74 KEPZ 291153
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
553 AM MDT FRI APR 29 2011

...STRONG WINDS AND BLOWING DUST RETURN TO THE REGION TODAY...

.AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN TODAY AND ALLOW
SURFACE WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TO
BECOME QUITE STRONG. WINDS WILL BEGIN INCREASING BY NOON AND
REACH THEIR MAXIMUM SPEEDS BY LATE AFTERNOON. WIND SPEEDS WILL
BEGIN TO DIMINISHING AFTER SUNSET BUT REMAIN BREEZY MOST OF
THE NIGHT. BLOWING DUST WILL ALSO ACCOMPANY THESE WINDS...AND
VISIBILITIES ACROSS THE DESERT AREAS MAY OCCASIONALLY DROP TO ONE
MILE. SATURDAY WILL BE ANOTHER WINDY DAY...WITH ANOTHER WIND
ADVISORY LIKELY.

NMZ022>025-030>032-TXZ055-056-300200-
/O.CON.KEPZ.WI.Y.0012.110429T1800Z-110430T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
553 AM MDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* LOCATION...THE LOWLANDS AND MOUNTAINS OF SOUTHWEST AND SOUTH
  CENTRAL NEW MEXICO AND FAR WEST TEXAS.

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  TO NEAR 50 MPH THIS AFTERNOON.

* TIMING...WINDS WILL INCREASE BY NOON FRIDAY AND REACH THEIR
  STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO BREEZY AFTER
  DARK. 

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS
  DESERT AREAS. REDUCED VISIBILITY TO 3 TO 5 MILES WILL BE LIKELY
  WITH LOCALLY DUST PRONE AREAS REDUCED BELOW ONE MILE.

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS.
  BLOWING DUST WILL REDUCE VISIBILITIES TO 3 TO 5 MILES WITH SOME
  AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I-10
  CORRIDOR FROM WEST TEXAS TO LORDSBURG. EXTREMELY CRITICAL FIRE
  WEATHER CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE.

* OUTLOOK...WIND ADVISORIES MAY STILL BE NEEDED ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BIRD
649 
WWUS74 KEPZ 291950
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
150 PM MDT FRI APR 29 2011

...STRONG WINDS AND BLOWING DUST ACROSS SOUTHERN NEW MEXICO AND
WESTERN TEXAS TODAY AND AGAIN ON SATURDAY AFTERNOON...

.AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN TODAY AND SATURDAY
WHILE A DEEP SURFACE LOW DEVELOPS TO THE NORTHEAST. AS A RESULT 
WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS WILL BE QUITE
STRONG...ESPECIALLY DURING THE AFTERNOON HOURS. FOR TODAY AND
SATURDAY WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND
30 MPH WITH GUSTS GENERALLY NEAR 45 MPH DURING THE AFTERNOON AND
EARLY EVENING. WINDS MAY GUST TO 55 MPH OVER THE HIGHER ELEVATIONS
AND ALONG MOUNTAIN PASSES. BLOWING DUST WILL ALSO ACCOMPANY THESE
WINDS...AND VISIBILITIES ACROSS THE DESERT AREAS MAY OCCASIONALLY
DROP TO ONE MILE. 

NMZ022>025-030>032-TXZ055-056-301200-
/O.NEW.KEPZ.WI.Y.0013.110430T1800Z-110501T0200Z/
/O.CON.KEPZ.WI.Y.0012.000000T0000Z-110430T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
150 PM MDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH 
  GUSTS TO NEAR 50 MPH THIS AFTERNOON. 

* TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND REACH THEIR
  STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO BREEZY IN
  THE EARLY EVENING.

* VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS
  DESERT AREAS. REDUCED VISIBILITIES OF 3 TO 5 MILES WILL BE
  LIKELY WITH LOCALLY DUST PRONE AREAS HAVING VISIBILITIES BELOW A
  MILE.

* IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS. 
  BLOWING DUST WILL REDUCE VISIBILITIES TO 3 TO 5 MILES WITH 
  SOME AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I-
  10 CORRIDOR FROM WEST TEXAS TO LORDSBURG. EXTREMELY CRITICAL 
  FIRE WEATHER CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE. 

* OUTLOOK...WINDS WILL DIMINISH EARLY SATURDAY EVENING. NO WIND
  PROBLEMS EXPECTED ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 28, 4:20 AM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 28, 4:20 AM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
420 AM MDT THU APR 28 2011

.SYNOPSIS...
LITTLE CHANGE IN THE PATTERN FROM THE PAST SEVERAL WEEKS. CONTINUED
WARM AND DRY...THOUGH THE END OF THE WEEKEND AND THE FIRST PART OF
NEXT WEEK WILL SEE COOLER TEMPERATURES. WITH LIGHTER WINDS ALOFT
OVER THE BORDERLAND TODAY WE WILL ENJOY ONE MORE LIGHT WIND DAY
BEFORE STRONGER WINDS MOVE IN FOR THE NEXT TWO DAYS. A STRONG UPPER
TROUGH AND SURFACE FRONT ARE THE CULPRITS...BRINGING GUSTY WINDS
BACK TO THE AREA FOR FRIDAY AND SATURDAY. BLOWING DUST WILL ALSO
ACCOMPANY THESE WINDS...MOSTLY ON FRIDAY. COOL EAST WINDS WILL
DEVELOP ON SUNDAY AND MONDAY BEHIND THE UPPER TROUGH...USHERING IN
MAY WITH TEMPERATURES SLIGHTLY BELOW NORMAL.

&&

.DISCUSSION...
SHORT WAVE RIDGE AXIS OVER US NOW AND WILL CONTINUE MOVING EAST AS
THE NEXT BIG UPPER TROUGH GATHERS STRENGTH TO OUR NORTHWEST. RIDGE
WAS NICE ENOUGH TO GIVE US A COUPLE OF DAYS OF SLACK WINDS BEFORE
THE ONSET OF STRONG WINDS AGAIN. UPPER TROUGH MOVES OVER THE GREAT
BASIN FRIDAY AFTERNOON AND THEN TO NEAR THE FOUR CORNERS SATURDAY
MORNING...BEFORE EXITING THE AREA SUNDAY MORNING. MEANWHILE A
SECONDARY UPPER TROUGH WILL DEVELOP OVER THE GREAT BASIN SUNDAY
MORNING AND MOVE OUT OVER THE SOUTHERN PLAINS MONDAY EVENING. AT THE
SURFACE WINDS ALOFT AHEAD OF THIS FIRST TROUGH WILL INDUCE
CYCLOGENESIS OVER SOUTHEAST COLORADO FRIDAY AFTERNOON. THIS WILL
INCREASE OUR WINDS INTO THE LOWER END OF WIND ADVISORY CRITERIA.
WILL ISSUE THAT ADVISORY SHORTLY. SURFACE FRONT WITH THIS TROUGH
LOOKS TO MOVE THROUGH THE AREA SATURDAY MORNING INTO THE AFTERNOON.
WINDS WILL REMAIN STRONG AHEAD OF THIS FRONT ON SATURDAY AS THE
SECONDARY UPPER TROUGH INDUCES PRESSURE FALLS OVER CENTRAL AND
EASTERN NEW MEXICO. ANOTHER ADVISORY MAY BE EVENTUALLY BE NEEDED FOR
SATURDAY AS WELL. FRONT PASSING THROUGH BY THE END OF THE AFTERNOON
SHOULD SLACKEN WINDS SOME.

AS THE SECOND UPPER TROUGH PASSES OUT INTO THE PLAINS...A BACK DOOR
COOL FRONT WILL DROP IN FROM THE NORTHEAST. THIS FRONT SHOULD BE IN
BY SUNDAY MORNING...ALTHOUGH COOLING EASTERLY WINDS WILL CONTINUE
INTO TUESDAY. TEMPERATURES...ESPECIALLY MONDAY AND TUESDAY...SHOULD
BE SEVERAL DEGREES BELOW NORMAL FOR A COOL START TO MAY. MODELS
STILL TRYING WITH VARYING DEGREES TO EVENTUALLY BRING THE DRYLINE UP
INTO NORTHERN MEXICO/BIG BEND AREA AND EVENTUALLY TO NEAR HUDSPETH
COUNTY BY WEDNESDAY AND THURSDAY. MODEL CONSISTENCY ON THIS HAS BEEN
BAD AND WILL NOT EVEN ADDRESS THIS MUCH WITH THE ZONES.

&&

.AVIATION...VALID 28/12Z-29/12Z.
VFR THROUGH THE PERIOD. AFT 20Z...SURFACE WINDS INCREASING SW 10-15
KTS.

&&

.FIRE WEATHER...
A WEAK RIDGE OVERHEAD TODAY WILL KEEP WINDS ON THE LIGHT
SIDE...THOUGH VERY DRY CONDITIONS WILL CONTINUE WITH EXTREME FIRE
DANGER. BACK TO STRONG WINDS ON FRIDAY AND SATURDAY AS AN UPPER
TROUGH MOVES OVER THE GREAT BASIN AND EVENTUALLY OUT OVER THE
SOUTHERN PLAINS SUNDAY MORNING. RED FLAG CONDITIONS WILL LIKELY
DEVELOP BOTH DAYS AND LOOK FOR THE FIRE WX WATCH TO BE UPGRADED
LATER THIS MORNING TO A RED FLAG WARNING. IN ADDITION TO THE STRONG
WINDS...HIGH TEMPERATURES ON FRIDAY WILL BE WAY ABOVE NORMAL AND MIN
RH'S WILL BE SINGLE DIGITS ALL ZONES...WITH RH'S BELOW 5% OVER THE
LOWLANDS. NOT MUCH CHANGE FOR SATURDAY OTHER THAN A FEW DEGREES
COOLER. SYSTEM FINALLY LIFTS OUT SUNDAY MORNING AND A BACK DOOR COOL
FRONT WITH EXTENDED LOW LEVEL EASTERLY FLOW WILL MOVE. THIS WILL
COOL SUNDAY THROUGH TUESDAY BACK TO SLIGHTLY BELOW NORMAL
TEMPERATURES. THESE COOLER TEMPERATURES AND RELATIVELY LIGHT WINDS
WILL HELP SOME WITH THE FIRE SITUATION BUT EXTREME FIRE CONDITIONS
LIKELY WILL CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 85  58  92  65  88 /   0   0   0   0   0
SIERRA BLANCA TX        85  52  91  57  89 /   0   0   0   0   0
LAS CRUCES              85  51  91  57  86 /   0   0   0   0   0
ALAMOGORDO              84  48  90  58  84 /   0   0   0   0   0
CLOUDCROFT              64  37  71  41  65 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   83  48  88  52  82 /   0   0   0   0   0
SILVER CITY             78  42  80  45  74 /   0   0   0   0   0
DEMING                  86  46  91  52  83 /   0   0   0   0   0
LORDSBURG               86  47  90  51  84 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR NMZ110>113.

     WIND ADVISORY FROM NOON TO 8 PM MDT FRIDAY FOR NMZ022>025-
     030>032.

TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR TXZ055-056.

     WIND ADVISORY FROM NOON TO 8 PM MDT FRIDAY FOR TXZ055-056.

&&

17 HEFNER
Hazardous weather outlook, Apr 28, 6:20 AM MDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
620 AM MDT THU APR 28 2011

NMZ022>025-030>032-TXZ055-056-291215-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
620 AM MDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDY AGAIN ON FRIDAY AND SATURDAY WITH BLOWING DUST...ALONG WITH
CRITICAL FIRE CONDITIONS. NO OTHER HAZARDOUS WEATHER EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:27 AM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more23 hr
Apr 28, 7:27 AM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more38 hr

Nearby

Wind Advisories in New Mexico, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.